# SDR SWAA2015111846120

- Difficulty date: November 14, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 32,212 hours, 14,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6970843
- Condition: Faulty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC INADVERTENTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  R & R LATCH ASSEMBLY IAW SIP.
